# SDR FDKA200708420

- Difficulty date: August 24, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N858MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145767
- Aircraft time: 8,504 hours, 8,483 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31551
- Part serial: 2018
- Condition: Damaged
- Location: Nlg
- Part time: 6,052 hours, 5,498 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6038 CLT - ABORTED TAKEOFF DUE TO UNCOMMANDED SWERVING ON TAKEOFF ROLL.  MX REPLACED THE NOSE TIRES AND TAXI CHECKED WITH THE CREW.
